Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Upper abdominal tingling, nausea, loss of appetite. Is it related to exercise or hiatus hernia?

Any idea what may be causing an odd upper abdominal tickling sensation, a bit like a flutter, accompanied by intermittent nausea? In addition, I ve lost my appetite , and feel full after not eating very much. My normal temperature is around 97F, but tonight it s 98.2F (normal to most everyone, except me!). Wondering if it could be a bug, or exercise-related, a hiatus hernia , or what?
Asked On : Tue, 15 May 2012
Answers:  2 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
your diagnosis and plan of management depends upon your age
if u are less than 40yr than chances are more of gastroesophageal reflux disease or gastritis.
for this you will require PPI and if you dont get relief by PPI by 2weeks you should go for upper GI endoscopy
Answered: Sun, 27 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Oncologist, Surgical Dr. Rohan Khandelwal's  Response
Since when are you having these problems? What is your age and have you lost any weight?
If these problems have been persisting for sometime now, then it might be a gastric ulcer which may or may not be associated with a hiatal hernia.
You should get yourself checked up by your physician and he might subject you to an upper GI endoscopy (which will be helpful in picking up an hiatal hernia and a gastric ulcer). Both these problems have good treatment options available. Getting yourself checked up by a physician might even help in picking up something which is not completely evident.
Hope you get well soon.
Answered: Mon, 21 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor